| Model Number |
PXYWT3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, lens was scratched.Additional information was received and stated, the scratch was noticed when doctor looked in the microscope after the lens was implanted.The lens was removed from the patient eye and implant a new lens.Doctor do not know if the lens was already scratched prior to implant.